Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pregnant. Used finalgon on stomach, belly feels hot and burning, washed with soap. Should i be worried?

Hi, I am 25 weeks pregnant. I accidentaly had Finalgon on my stomach last night. I had rubbed it on my husbands back and weh i snuggled up to him I accidentlaly rubbed up against his back and my belly was hot and burning. I washed the area with water and soap and then olive oil, and it went away. Thismorning it was fine, should I be worried?
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Hi Kristy
I hope you will remain fine only,
You have done the best thing already by washing and soap water instantly,
Exposure to Topical medicine would not affect the pregnancy outcome at all.
But I think the cause of burning was excessive rubbing on the soft skin of belly due to baby bump,
If you also had burning sensation in hands then you have hypersensitivity to this preparation and I would advise to avoid skin contact with that in future.
Take Care!
Answered: Sun, 24 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor